International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 103

Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015


On Three Dimensional (?) - Lorentzian Para ? Sasakian Manifolds

Gyanvendra Pratap Singh | Sunil Kumar Srivastava | Marutosh Pathak


Abstract: The object of the present paper is to study three dimensional () -Lorentzian Para Sasakian Manifolds. We discussed about an () - Lorentzian Para Sasakian 3-Manifold to be an indefinite space form and get necessary and sufficient condition. Also shown that Ricci semi-symmetric () - Lorentzian Para Sasakian 3-Manifold is an indefinite space form. we investigate the necessary and sufficient condition for an () - Lorentzian Para Sasakian 3-Manifold to be locally -symmetric. We have also proved that in a three- dimensional () - Lorentzian Para Sasakian manifolds with - parallel Ricci tensor the scalar curvature is constant, Finally we give an example of () - Lorentzian Para Sasakian manifolds which verify all results


Keywords: Lorentzian Para Sasakian 3 Manifolds, Ricci, semi symmetric space, locally symmetric space, parallel Ricci tensor


Edition: Volume 4 Issue 12, December 2015,


Pages: 2075 - 2078


How to Cite this Article?

Gyanvendra Pratap Singh, Sunil Kumar Srivastava, Marutosh Pathak, "On Three Dimensional (?) - Lorentzian Para ? Sasakian Manifolds", International Journal of Science and Research (IJSR), Volume 4 Issue 12, December 2015, pp. 2075-2078, https://www.ijsr.net/get_abstract.php?paper_id=23121507

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Ricci'

Downloads: 103

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 2639 - 2644

A Study of Some Curvature Tensor on Trans-Sasakian Manifolds Admitting the Quarter-Symmetric Non Metric Connection

N.V.C.Shukla | Jyoti Jaiswal [2]

Share this Article

Downloads: 109

Research Paper, Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1127 - 1131

Some Curvatures of Indefinite Sasakian Manifold Admitting Quarter Symmetric Metric Connection

N.V.C. Shukla | Jyoti Jaiswal [2]

Share this Article


Top